# SDR MALA976373

- Difficulty date: March 5, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N590MA
- Make and model: Saab 340B
- Aircraft serial: 340B181
- System (JASC): 3020 · Air Intake Anti/De-Ice System
- Part: Controller
- Condition: Failed
- Location: Rt Engine
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DURING CLIMBOUT OF DTW, RT ENGINE INTAKE HEAT CAUTION LIGHT ILLUMINATED.  RAN THROUGH THE QRH ICE PROTECTION, LIGHT CONTINUED TO ILLUMINATE THEN IT STARTED TO CYCLE ON/OFF.  RETURNED TO DTW.  MAINTENANCE REPLACED RT LOAD MONITOR AND RT THERMOL CONTROLLER, OPS CHECK GOOD.
